PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Graphons arising from graphs definable over finite fields

Volume 169 / 2022

Mirna Džamonja, Ivan Tomašić Colloquium Mathematicum 169 (2022), 269-305 MSC: Primary 03C60, 11G25; Secondary 14G10, 14G15. DOI: 10.4064/cm8395-1-2022 Published online: 9 March 2022


We prove a version of Tao’s algebraic regularity lemma for asymptotic classes in the context of graphons. We apply it to study expander difference polynomials over fields with powers of Frobenius.


  • Mirna DžamonjaIRIF (CNRS-Université de Paris)
    Bâtiment Sophie Germain, Case courrier 7014
    8 Place Aurélie Nemours
    75205 Paris Cedex 13, France
  • Ivan TomašićSchool of Mathematical Sciences
    Queen Mary University of London
    London, E1 4NS, United Kingdom

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image